# SDR 95ZZZX2843

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1051
- System (JASC): 2450 · AC Power Distribution System
- Part: Sensor
- Part number: VS403
- Condition: Defective
- Location: Nr 1 Ac Bus
- Part time: 4,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOTS REPORTED HEARING A C-CHORD CHIME AND THE NR 2 CHANNEL PITCH AND ROLL 'OFF' LIGHTS ILLUMINATED ON THE AUTOPILOT STATUS PANEL.  THE PILOT ALSO NOTED THAT THE ESSENTIAL POWER 'ALTN' LIGHT FLICKERED WHEN THIS OCCURRED.  MAINTENANCE SUSPECTED THE NR 1 AC BUSS VOLTAGE/FREQUENCY SENSOR FAULTY.  THE DISCREPANCY WAS CONFIRMED AND CORRECTED BY REPLACIING THE NR 1 AC BUSS VOLT/FREQ SENSOR.
